# SDR HEEA201204193538

- Difficulty date: March 28, 2012
- Submitted: April 19, 2012
- Operation: Air carrier
- Aircraft: N927PH
- Make and model: Skrsky S92A
- Aircraft serial: 920122
- Aircraft time: 599 hours
- Engine: Ge CT78A
- Engine time: 3,193 hours
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 9213004802105
- Part serial: 4053
- Condition: False Activation
- Location: Nr 2 Engine Bay
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE FIRE LIGHT AND AUDIO CAME ON ON SHORT FINAL.  REPLACED NR 2 ENGINE AFT OTBD FIRE DETECTOR AND CLEANED CONNECTORS.
